# SDR UPS97224735

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION UNDER NUT PLATE AT STA 579 LBL 25 WL 208.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED SEAT TRACK FROM STA 480 TO 580 LBL 25 WL 208 IAW SRM 51-30-5, 51-30-2, 53-10-5.
